# SDR YTRA20160105001

- Difficulty date: December 31, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N762MH
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 16,882 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OBSERVED SMOKE UNDER CO-PILOTS INSTRUMENT PANEL.  PERFORMED EMER PROCEDURES CHECKLIST & NOTED THAT THE NR 1 N1 INDICATOR CB HAD POPPED.  CONFIRMED THAT THE POPPED CB ISOLATED THE ISSUE.  IMMEDIATELY RETURNED TO THE BASE OF ORIGINAL DEPARTURE FOR EVALUATION & INSPECTION.  ON INSPECTION MX NOTED A WIRE CHAFING AGAINST THE CO-PILOT LT BRAKE HYD B NUT.
